MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 RT 10MM; PROST, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 RT 10MM; PROST, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Model Number 74023732
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical subject presented postoperative right knee stiffness.The event was treated via manipulation under anesthesia.

Brand Name
JRNY II XR INS XLPE MED 3-4 RT 10MM
Common Device Name
PROST, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10015758
Report Number1020279-2020-01430
Device Sequence Number16753300
Product Code JWH
UDI-Device Identifier00885556613085
UDI-Public00885556613085
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model Number74023732
Device Catalogue Number74023732
Device Lot Number15LM19467
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer04/08/2020
04/08/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date12/10/2020
12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;